# SDR FDEA201503201006

- Difficulty date: March 20, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 246 hours, 13,353 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275349200
- Condition: Cracked
- Location: Frame 64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FRAME 64 Y-112 FLOORBEAM CRACKED.  CUT & REMOVED THE CRACK IAW SRM 53-10-15 FIG 211, NO CRACK FOUND.  REPAIRED THE FLOORBEAM IAW SRM 53-10-15 FIG 211. WET INSTALLED THE REPAIR PARTS IAW SRM 53-10-15 FIG 211.  THIS REPAIR CATEGORY IS A MAJOR REPAIR IAW GMM 6-2-100.
